# SDR 2008UALA02578

- Difficulty date: May 3, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 18,975 hours, 8,385 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L AREA IS GASHED.  THIS IS A MAJOR REPAIR. CUT OUT DAMAGE AND REPAIRED PER SRM 53-11-11 ON NR D0453A DURING H MV VISIT. PERMANENT REPAIR.
